Advanced search
1 file | 195.72 KB

Analysis of the bounded variation and the G regularization for nonlinear inverse problems

Ivan Cimrak (UGent)
Author
Organization
Keywords
PENALTY METHODS, SPACES, IMAGE DECOMPOSITION, TOTAL VARIATION MINIMIZATION, regularization, G norm, total variation, bounded variation, Banach spaces, image decomposition

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 195.72 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Cimrak, Ivan. 2010. “Analysis of the Bounded Variation and the G Regularization for Nonlinear Inverse Problems.” Mathematical Methods in the Applied Sciences 33 (9): 1102–1111.
APA
Cimrak, Ivan. (2010). Analysis of the bounded variation and the G regularization for nonlinear inverse problems. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 33(9), 1102–1111.
Vancouver
1.
Cimrak I. Analysis of the bounded variation and the G regularization for nonlinear inverse problems. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2010;33(9):1102–11.
MLA
Cimrak, Ivan. “Analysis of the Bounded Variation and the G Regularization for Nonlinear Inverse Problems.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 33.9 (2010): 1102–1111. Print.
@article{1058769,
  author       = {Cimrak, Ivan},
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  keywords     = {PENALTY METHODS,SPACES,IMAGE DECOMPOSITION,TOTAL VARIATION MINIMIZATION,regularization,G norm,total variation,bounded variation,Banach spaces,image decomposition},
  language     = {eng},
  number       = {9},
  pages        = {1102--1111},
  title        = {Analysis of the bounded variation and the G regularization for nonlinear inverse problems},
  url          = {http://dx.doi.org/10.1002/mma.1239},
  volume       = {33},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: